NOT BEEN SO GOOD SORRY TO HAVE BEEN SO QUIET!!!!

Hi everyone, this is going to take me a while to type, but i have missed my friends, so here goes. The last 5 wks have been so very difficult for me, my Mirtz was increased to 30mg, the first two weeks i felt ok then bang, my feet and ankles swelled up went on for two weeks, then i was terribly sick and had terrible headaches, the shaking and anxiety went through the roof. My GP has reduced the dose back to 15mg, but my anxiety is still terrible and my hands and legs wont stop shaking, its driving me insane. I still take diazepam 2mg twice a day, only helps a little, my GP wrote to our local hospital which is an hour away to get me some counselling, guess what the waiting list is 10months to a year, so thats not going to happen. I think i need my friends to cheer me up, just feel so cut off from the outside world at the moment. My anxiety has made the panic attacks return, so leaving the house is not going to happen yet, although i have tried and didnt get any further the the end of the driveway. My GP is coming to see me again next Monday to chat about wether to change my Mirtz to something else, but i am not sure what i want to do, just so fed up with it all. Anyway thats enough of my moaning, hope Why Why and Rose are ok and also the rest of you lovely people on this new site. Hugs to all San xxx

3 Replies

oldestnewest
  • Hello whywhy here

    Great to hear from you sorry its not been a brilliant time though

    Well you can talk to us , we understand

    I left the building yesterday & it was really hard work , & I only did it because I had to :o

    I no that feeling of been cut of from the outside world , I suppose it helps because my son brings so many back here , so there is never a dull moment

    Sending you hugs & i am a bit tired but we will chat more , keep coming on , wanted to say hello though

    Love

    whywhy

    xxx

  • Thankyou why why will come on later today, love san xx

  • I will look out for you :)

    xxx

You may also like...